# SDR UIEA2019030803505

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,965 hours, 19,189 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Paint
- Condition: Damaged
- Location: Nr 1 Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 SPINNER  BLACK  AND WHITE  SWIRL PAINT DAMAGED .( PREPARED, CLEANED MASKED, PRIMED  AND PAINTED  BLACK  AND WHITE  SWIRL ENG NR 1 SPINNER  IAW CF  SRM 51-21-01-0G-0. )
